# SDR DALA2024022002359

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 80,532 hours, 31,593 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0695 -HYD/DE- LEFT HYDRAULIC SYSTEM PRESSURE WARNING. CORRECTIVE ACTION: REPLACED NLG BYPASS VALVE, REPOSITIONED HYD LINE AND PERFORMED HYD LOSS PROCEDURES. PERFORMED LANDING GEAR EXTENSION AND RETRACTION, LK CK AND OPS CK GOOD.
